MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle filter 19x1-1/2 tw had a syringe needle connectivity issue.The following information was provided by the initial reporter: material # 305200, possible batch # 2199683, 2172519.Verbatim: rcc received a complaint via email.Needle came off from syringe caused leak of medication.(in detail."the medication was already out of the vial and into the syringe but when it was being suppressed to gather the medication together in the syringe the needle came off at that time with medication leaving the syringe as well.During this time of putting the needle back on the tip of the syringe was touched making it non-sterile".) product#: 305200, 309628."the doctor felt this became unsterile and unsafe to administer to patient.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.It was reported that the needle detached from the syringe.To support the investigation, two photographs, one empty izervay shelf box, a 1 ml syringe, and a 19g 1½-inch needle assembly without its packaging blister or plastic shield were received for evaluation by the quality team.A visual inspection revealed no defects or imperfections.The needle was then assembled onto a syringe filled with saline solution, and the solution was expelled with normal flow through the needle tip.No leakage was observed, and the needle remained securely attached to the syringe throughout testing.The photographs provided depicted a packaging shelf box, a syringe with a yellow hub needle attached, and a needle inserted into a vial.No additional information could be obtained from the images.A device history record review was conducted for material number 305200, covering possible lots 2199683 and 2172519.The review did not identify any quality issues during production that could have contributed to the reported condition.No related quality notifications were found, and all processes and final inspections were performed in compliance with specification requirements.Based on the investigation and analysis of the returned sample, the reported symptom could not be confirmed.

Brand Name
BD NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23798720
Report Number1911916-2025-00797
Device Sequence Number13078349
Product Code GAA
UDI-Device Identifier00382903052004
UDI-Public(01)00382903052004(17)270930(10)2199683
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/13/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown